MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported difficulty removing the autopulse li-ion battery (sn b)(6)) from the platform and chargers.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
The customer's complaint of difficulty removing the autopulse li-ion battery (sn (b)(6)) from the platform and charger was confirmed during the visual inspection.Visual inspection of the returned battery revealed damage to the guide pins and on all the edges of the battery case.The observed physical damages appeared to be the characteristics of harsh impact caused by user mishandling, such as a drop.The archive data indicated no errors or discrepancies.The functional testing of the battery could not be performed due to the observed physical damages.
 
Event or Problem Description
During shift check, the customer experienced difficulty removing the autopulse li-ion battery (sn (b)(6)) from the autopulse platform.The battery was eventually removed after several attempts and there does not appear to be any obvious damage to the battery.Per the customer, other batteries were easily removed from the platform.No patient involvement.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20131289
Report Number3010617000-2024-00689
Device Sequence Number18003902
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown